# SDR SWAA2022022421250

- Difficulty date: October 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LT WINGLET MOUNTING SURFACE HAS MULITPLE SPOTS OF PITTING / WINGLET WAS REPAIRED AND MADE SERVICABLE ON ATS W.O. 510912 CUSTOMER PO# 0570159-B8R (POS: LT; TAG NO: 488179; P/N OFF/ON: 737-0010-335; S/N OFF/ON: NO369;)
